# SDR FDEA202506141065

- Difficulty date: June 14, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 61,690 hours, 33,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53812632200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN LAP JOINT AROUND FASTENER AT FR53-54, S44L FOUND CRACK. COMPLIED WITH EA:6-5330-T0383917 P1 REPAIRED LWR FUSELAGE THE CRACKED SKIN LAP JOINT   AROUND FASTENER AT FR53-54,S44L. EA TITLE: FUSELAGE - PLATES & SKINS - CRACKED HOLES   ON SKIN PANEL BETWEEN FR53 AND FR54 AT STGR 44LH DOUBLER REPAIR - ALI 53-15-78-01-1A.   THIS IS CATEGORY B REPAIR. ENMDS IS SET FOR 6 MONTHS PENDING DTA. MAJOR REPAIR IAW   FEDEX GMM 6-2-100. SEE WRI 53306080 FOR WORK DETAILS.
